# SDR DALA2023111409375

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 32,553 hours, 12,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4262287) EMERGENCY PATH LIGHTS AT SEAT 5C INOP. REPAIRED DAMAGED WIRING REF. B737 AMM 33-51 AND B737 SWPM 20-10-13. EEPL CHECKS OK.
